Can I Take Vitamins B1, B6, B12 And Piroxicam 20mg At The Same Time?
I am 23 years old and not married .. I used to fall in a sitting position, and now I often feel pain in my hips, sometimes even my knees hurt and it is difficult to walk if it hurts I take B1 B6 B2, piroxicam 20mg .. what is it harm to my body health ??
Pain in the hip area can be caused by various causes. If you have often had a history of falling on your back, it may cause injury to the pelvis or spine. Frequently falling on your knees can cause interference with the spine (especially the lumbar area), spinal cord, or possibly a fracture.
Injury to the pelvis or lumbar area can cause symptoms such as pain in the back to the hip recurring, pain increases with physical activity, and may be accompanied by changes in shape in the spine. This requires further examination by a doctor to confirm your condition.
Taking piroxicam and vitamin B complex does not cause any interactions so you can take them. however, if you take piroxicam continuously for a long time, and without the correct dosage, it can cause side effects such as stomach irritation, liver problems, and kidney problems.
But besides that the state of pain you experience can also be caused by other causes such as nerve clamping, pelvic inflammation, osteoarthritis.
Therefore, to determine the cause of the condition you are experiencing, you should check with an internal medicine specialist, so that the doctor can check your condition directly and provide the right therapy for you.
here is an article that you can read about piroxicam
may be useful. thank you